Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

A note on the paper: Generalized Rayleigh processes


Authors: K. S. Miller, R. I. Bernstein and L. E. Blumenson
Journal: Quart. Appl. Math. 20 (1963), 395-395
DOI: https://doi.org/10.1090/qam/99961
Original Article: Quart. Appl. Math. 16 (1958), 137-145.
MathSciNet review: QAM99961
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/qam/99961
Article copyright: © Copyright 1963 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website